Addiction: Substance Abuse Community
Percocet 30 mg withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Percocet 30 mg withdrawal

Hi there, I am new to this site. I am 19 years old and have had a bad addiction to perc 30mg. I have put myself through detox before but the symtims are 10 times worse than the first time I stopped. I am on day 2 and am doing this cold turkey. I feel like a prisoner in my own body. The aches, pain, runny eyes and nose, sleeplessness  basically the whole 9. I need some help. I just moved out on my own and don't have parents in my house to help me get through this. My Roomate would hate me of he found out what I'm going through. Can someone please give some advice and what to expect day by day. I can't stay home all day I have college courses and work to also put up with. I was up to two 30 mg percs a day, also I would smoke them on tin foil. I'm not sure if that has any difference from popping or snorting them. I feel like hell. Can someone tell me what to expect day to day when the aches and depression will go away and when my natural energy will come back. All support and advice needed. I know I can do this I just need a little help. Thanks! Bp19
2 Comments Post a Comment
Blank
1796826_tn?1390531971
Hi. It's great that you're reaching out for help. You're at a relatively low dose, so just know that as bad as you feel, it will be worse if you keep using them and (inevitably) upping the dose. Smoking Perks sounds a bit odd, they are mostly acetaminophen (Tylenol), so likely 500 or 750 mg of that for every 30 mg of oxy. I strongly recommend against smoking these!

You're asking some great questions, so I wanted to bump your post back to the top as I don't have time to answer right now! I'm certain others will, and I'll try to check back when I have more time...
Blank
2083449_tn?1381358308
Hi Bp and welcome to the forum! You will find lots of advice and support here! First, everyone and every detox is a bit different. Typically, the withdrawal symptoms last about a week! For me, the worst days were 3 through 5, and then I started feeling better! Please check out the Thomas Recipe, the link is at the bottom right side of this page! There are vitamins and natural supplements that you can take which will help ease the symptoms! The most important things are to stay very well hydrated, drink lots of water, Gatorade! Take Immodium for stomach/bathroom issues, and try to get some exercise! Even taking short walks will help! If you can't or don't feel like eating, try to drink protein shakes like Ensure or Boost!

For success, you need to make sure you cut off all your sources for pills, and get yourself into some sort of aftercare program like AA/NA!

Take care and keep posting with any questions or if you need some support! I wish you all the best! You can do this!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia